# SDR DALA2019112086778

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1364510) WINGS / OUTER WING / UPPER SURFACE / RHS SKIN / HOLES #1, #2, #3, #5, #6, #7, #8 AND #16 / CORROSION. REMOVE AND INSTALL BOLTS #11 TO #15 AND # 17-18 ON RH OUTER WING SKIN UPPER SURFACE. CORRECTIVE ACTION: SB 57A0073 R1 WAS ACCOMPLISHED. BOLTS #11 TO #15 AND #17-18 ON RH OUTER WING SKIN UPPER SURFACE WERE REMOVED AND INSTALLED PER ER/A 582897-14AD REV. ORIGINAL AND ETI 57-19-151 REV 10.
